# SDR P5CA9601055

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY LANDING GEAR WHEEL WELL AFTER REMOVAL OF SPLICE PLATES CORROSION FOUND IN LANDING GEAR BEAM LOWER CHORD HORIZONTAL FLANGE.  ALSO, ON VERTICAL FLANGE INBOARD AFT SIDE.  CORROSION REMOVED SB53-2310.
